# SDR SIMA20140218001

- Difficulty date: February 18, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 34,890 hours, 31,577 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT BEHIND ROW 18 BRACKET BROKEN.  ACFT WAS REMOVED FROM SERVICE.  R & R  AFT FLASHLIGHT HOLDER IAW AMM 53-50-16, MEL RESTORED.
